# SDR MWEA020203

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 37,316 hours, 41,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99115173
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 180 INTERCOSTAL HAS TWO DAMAGED FASTENER HOLES AT A GUSSET 40 INCHES RIGHT OF THE AIRCRAFT CENTERLINE.  FABRICATED AND INSTALLED STACKED ANGLE REPAIR.
